01-04-2006, 01:01 PM #1
Nausea & Orals, During, After & Before Eating ?
I have done dbol in the past & when i was at the most of 40mgs/day during the 3rd-4th week i experienced some nausea. now i am on the first week & 2 days into my sust/anadrol cycle. drol 1-4wks, sust1-12wks. i am experiencing some head pressure when i bend down to pick something up or just a head ache here & there, but that i expect cause of the elevated blood pressure.
i do get hungry constantly, thats good, but when i eat i feel like throwing up, before & after. i also feel a lil nausea after i workout & i take my pwo shake w/ no problem. when i get home i dont want to look at food for a good hour. after that im ready to eat, hungry as hell, but it takes a long time for me to get the food down. i hate this, its not a good feeling. i feel like im forcing myself to eat (which i am in a bulk cycle) but it shouldn't be like this. whatever it is my question is: has anybody had side effects like this on anadrol or any androgen orals. is this heard of? am i doing something wrong?
01-04-2006, 01:43 PM #2
01-04-2006, 02:56 PM #3
01-04-2006, 03:28 PM #4
01-05-2006, 07:10 AM #5
Thanks for ur info bro. can anybody else comment on this. does anybody know what causes me to feel full all the time or nausous when i eat?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)